# SDR DALA2017110707988

- Difficulty date: November 3, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 68,140 hours, 13,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE CREW REST ESCAPE HARNESS DAMAGED/MISSING.  INSTALLED ESCAPE HARNESS IAW CMM 25-29.
